MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30883
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
Nurse was unable to get pca tubing to prime.Manufacturer response for pca tubing, bd pca administration set (per site reporter).Quality event report emailed to customer feedback .Return email received from customer advocacy complaint management.Complaint file (b)(4).Product returned.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key10032218
Report Number10032218
Device Sequence Number2614193
Product Code FPA
UDI-Device Identifier10885403273957
UDI-Public(01)10885403273957
Combination Product (Y/N)N
Initial Reporter StateIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
Report Date (Section F) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30883
Device Catalogue Number30883
Device Lot Number(10) 19115225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight58
Date Report Sent to FDA05/05/2020